Nonequilibrium growth problems

Mukherji, Sutapa ; Bhattacharjee, Somendra M. (1999) Nonequilibrium growth problems arXiv e-print, 77 (3). pp. 394-401. ISSN 0011-3891

PDF - Publisher Version

Official URL:


We discuss the features of nonequilibrium growth problems, their scaling description and their differences from equilibrium problems. The emphasis is on the Kardar-Parisi-Zhang equation and the renormalization group point of view. Some of the recent developments along these lines are mentioned.

Item Type:Article
Source:Copyright of this article belongs to ArXiv Publication.
Keywords:Condensed Matter; Statistical Mechanics
ID Code:3131
Deposited On:11 Oct 2010 10:09
Last Modified:16 May 2016 13:59

Repository Staff Only: item control page